# SDR HEEA0011136

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 3210 · Main Landing Gear
- Part: Cap Assy Aft
- Part number: 412030437103
- Condition: Deteriorated
- Location: Crosstube
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED RUBBER DISC.
